# SDR 98ZZZX4437

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2634
- Make and model: Skrsky S76A
- Aircraft serial: 76007
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000046
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND TIP CAP DOUBLER CRACKED.  WHEN TIP CAP WAS REMOVED FOR REPLACEMENT, AFT TIP CAP ANCHOR NUT SUPPORT CAME UNBONDED.  THIS BLADE HAD 720.4 HOURS ON IT SINCE IT HAD BEEN TO OVERHAUL FACILITY FOR C-BLOCK MODIFICATION.
